Article citationsMore>>

C. Cao, “Some Trace Inequalities for Discrete Groups of M?bius Transforma-tions,” Proceedings of the American Mathematical Society, Vol. 123, No. 12, 1995, pp. 3807-3815. doi:10.2307/2161910

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.